From critical exponents to blow-up rates for parabolic problems

Chlebik, M and Fila, M (2000) From critical exponents to blow-up rates for parabolic problems. Rendiconti di Matematica, 19 (4). pp. 449-470. ISSN 1120-7183

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 19:30
Last Modified: 19 Jun 2012 15:05
URI: http://sro.sussex.ac.uk/id/eprint/20961
📧 Request an update